Discussions that mention zoloft

Depression board


I am new to the board. I have had depression for about 6 years now. Right now I am taking Wellbutrin XL and Zoloft. I am trying to ween myself off of Zoloft slowly. Over the past few months I have seen symptoms I have never seen before. I am wondering if this could be related to depression or some other medical condition. I just want to get back to being my "normal" self. If someone could e-mail me or reply to this post, it would be greatly appreciated.

- fatigue
- insomnia
- electric shocks throughout the body and muscle spasms
- panic attacks
- anxiety
- dizziness constantly



- Chris


[ please read and follow the posting rules - no emails ]

[ Please read the posting rules which explain that offering or asking off board contact is not permitted. The boards are to be used for on board sharing, only. The email and private message features are turned off so that use of the message boards remain anonymous. The only contact you may make with members is to post on the board. ]
Well, I'm not a doctor but I've read a bit and it sounds like you are having withdrawals from the Zoloft(dizziness, fatigue, insomnia) maybe even a bit of side effects from the Wellbutrin (insomnia, panic and electric shocks) since it is basically adrenaline creating and adrenaline isn't a friend to anyone who is prone to or having anxiety and panic. I saw a doctor on T.V mention that side effects of medications can be culmative and show up even after years of being on a medication without them.

So it's really hard to say what's Zoloft withdrawal and what's side effects as many symptoms overlap in those catagories.

The best way to rule out other medical conditions is to go and get a complete physical, then perhaps also a consult with a Neurologist too.